# SDR R61A202003050356

- Difficulty date: February 19, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N107HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000165
- Aircraft time: 33,011 hours, 25,262 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066664001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND CORROSION AT SHEAR CLIP AT FR 76-77 STRG 28 R -29 R REMOVED GOUGE BY BLENDING ON SHEAR CLIP AT FRAME 76-77 STRG 28R-29R- DIMENSIONS ARE L=2 X W=.5 H= .010IN FOUND TO BE OUT OF LIMITS REF EMB SRM 51-75-16. DEPTH GAUGE 7633 DUE 11-06-20.REMOVED, REPLACED AND RESTORED SURFACE PROTECTION ON SHEAR CLIP. REF E175 SRM 51-40-08, 51-23-06.
